It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board

  • menopause sick from compounded testosterone

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-20-2017, 08:48 AM   #1
    wenchley
    Newbie
    (female)
     
    wenchley's Avatar
     
    Join Date: Sep 2017
    Location: illinois
    Posts: 1
    wenchley HB User
    menopause sick from compounded testosterone

    Ive been on a compounded testosterone cream for just over a week.
    I have had horrible diarrhea and severe tiredness. Is this a coincidence?
    I mean cant get through the day without a nap tiredness, skipped work today to sleep tiredness, just got up 5 hours later than normal and could go back to bed tiredness. I cant find any info on a link to the testosterone mentioned online, but am wondering about your Thoughts...anyone??

     
    Sponsors Lightbulb
       
    Old 09-20-2017, 09:00 AM   #2
    weathergirls
    Inactive
    (female)
     
    weathergirls's Avatar
     
    Join Date: Jun 2017
    Posts: 75
    weathergirls HB Userweathergirls HB Userweathergirls HB User
    Re: menopause sick from compounded testosterone

    Iíve used both compounded testosterone and regular prescription Testim (testosterone FDA approved) fir a total of 6 months, and neither did anything for me despite dosage adjustments. I never had the side effects youíre describing though.

    Are you also on estrogen replacement? And progesterone? Is this part of your HRT regimen?

     
    Old 09-24-2017, 05:13 PM   #3
    hotkota
    Junior Member
    (female)
     
    hotkota's Avatar
     
    Join Date: Sep 2017
    Location: Texas
    Posts: 12
    hotkota HB User
    Re: menopause sick from compounded testosterone

    My husband had the same thing happen to him with compounded Testosterone. But at a very high amount (because male). I wondered if it was the compounding agent. I have not heard of this any other time. Personally, I have done injections for Testosterone and had no issues other than acne, because my other hormones were not in alignment.

     
    Closed Thread

    Tags
    compound, hrt, menopause, testosterone, tired



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:52 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!